Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diabetes,insomnia,anxiety and erectile disfunction

Hi. I am 63/m from . I am type II diabetic for last 5/6 yrs. Earlier with medicines the FS was 110 or so but now a days it is 130 and PP is 200. 4 yrs back I suffered from insomnia and anxiety all of a sudden -- may be triggered by financial loss and unsuccessful sons. I also faced ED and suspected andropause (free testosteron is normal but low). My current check up shows all blood parameters to be normal except the blood sugar . Hb1AC is 7.4 now and one year back it was 7.2. My complains are that a) I feel weak and sleepy b) morning erection is lost and also ED continues c) BS is not reducing d) Anxiety still disturbs my sleep. Current medicines are Pioz MF GP1,, Glycomet GP2, Volix 0.3 and also alprax 0.25. I have recently started taking Sustanon 250 inj once in 3 weeks with not much improvement. Should I continue to visit endocnologist or GP ? Please advise health managementt plans. Regards
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Root cause for most of your problems is uncontrolled diabetes.
You require a thorough check up,proper diet education and regular exercise regime.
You must consult a endocrinologist .
Uncontrolled diabetes leads to short term and longterm complications and must be controlled at any cost.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor